| Model Number |
10601 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in a coronary artery.A 2.75mm x 12mm synergy drug-eluting stent was advanced to treat the lesion.However, when the physician was trying to deliver the device, it was observed that the distal struts were flared backwards.The procedure was completed with another of the same device.No patient complications nor injuries were reported.